# SDR HEEA955839

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2772A
- Make and model: Bell 206L-1
- Aircraft serial: 45311
- System (JASC): 6320 · Main Rotor Gearbox
- Part: O-Ring
- Part number: L15231487
- Condition: Faulty
- Location: M/R Xmsn
- Component: 206040004111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THESE "NEW DESIGN" ORINGS FOLD OVER UPON INSTALLATION OF INPUT FLANGE CAUSING EXCESSIVE LEAKING. REPLACED "NEW DESIGN" (THINNER) ORINGS WITH "OLD DESIGN" (THICKER) ORINGS AND RETURNED TO SERVICE.
